# SDR 2024F00171

- Difficulty date: July 22, 2024
- Submitted: July 22, 2024
- Operation: General aviation
- Aircraft: N822QS
- Make and model: Rkwell 700
- Aircraft serial: 7000060
- Aircraft time: 3,092 hours, 1,755 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Access Door
- Part number: 741261110
- Condition: Corroded
- Location: Zone 800
- Part time: 3,092 hours, 1,755 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH APU ACCESS PANEL (331CR)  HAS LEVEL 2 CORROSION AND CRACK AT FASTENER HOLE
